# SDR FDEA201308242022

- Difficulty date: August 24, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32167
- Condition: Dented
- Location: Bs 215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN AFTER PAINT FOUND DENTED AT BS 215 LOWER SIDE AT 5 INCHES BELOW STRINGER 20 RT.   REPAIRED IAW EA F-5330-T0302020 PART 1. REPAIR IS MAJOR.
